# SDR SWAA2019080235515

- Difficulty date: July 18, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A00800
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHIELD FORWARD OF THE CARGO DOOR HAD AREAS CORRODED BETWEEN BS. 420 TO BS. 440, RBL 23.   R&R SHIELD IAW SRM.
